# SDR AUS20010605

- Difficulty date: February 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2540 · Lavatories
- Part: Valve
- Part number: 10101000BA
- Condition: Faulty
- Location: Lavatories
- Part time: 32,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOILET DRAIN VALVE FAULTY. FOUND DURING TESTING IAW ER B73-30-11.
